# SDR CA150918001

- Difficulty date: September 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 4,536 hours
- Engine: Allsn 250C47B
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Cap
- Part number: 406040509101
- Condition: Cracked
- Location: Freewheel Unit
- Part time: 3,028 hours
- Component: Freewheel
- Component part number: 406040500133
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FREEWHEEL O/H CAP REQUIRED FPI IAW O/H CAP SENT TO AMO 45-13 CAP FAILED FPI, CRACK INDICATION.
